Czechoslovak Mathematical Journal, first online, pp. 1-32


The Wells map for abelian extensions of 3-Lie algebras

Youjun Tan, Senrong Xu

Received February 23, 2018.   Published online August 7, 2019.

Abstract:  The Wells map relates automorphisms with cohomology in the setting of extensions of groups and Lie algebras. We construct the Wells map for some abelian extensions $0\rightarrow A\hookrightarrow L\stackrel{\pi }{\rightarrow} B\rightarrow0$ of 3-Lie algebras to obtain obstruction classes in $H^1(B,A)$ for a pair of automorphisms in ${\rm Aut}(A)\times{\rm Aut}(B)$ to be inducible from an automorphism of $L$. Application to free nilpotent 3-Lie algebras is discussed.
Keywords:  automorphisms of 3-Lie algebras; representations of 3-Lie algebras; abelian extensions; cohomology; free nilpotent 3-Lie algebras
Classification MSC:  16E40, 17A42, 17A36
DOI:  10.21136/CMJ.2019.0098-18

PDF available at:  Springer   Institute of Mathematics CAS

References:
[1] R. Baer: Erweiterung von Gruppen und ihren Isomorphismen. Math. Z. 38 (1934), 375-416. (In German.) DOI 10.1007/bf01170643 | MR 1545456 | Zbl 0009.01101
[2] V. G. Bardakov, M. Singh: Extensions and automorphisms of Lie algebras. J. Algebra Appl. 16 (2017), Article ID 1750162, 15 pages. DOI 10.1142/s0219498817501626 | MR 3661629 | Zbl 06745716
[3] Y. L. Daletskii, L. A. Takhtajan: Leibniz and Lie algebra structures for Nambu algebra. Lett. Math. Phys. 39 (1997), 127-141. DOI 10.1023/a:1007316732705 | MR 1437747 | Zbl 0869.58024
[4] V. T. Filippov: $n$-Lie algebras. Sib. Math. J. 26 (1985), 879-891; translation from Sibirsk. Mat. Zh. 26 (1985), 126-140. DOI 10.1007/bf00969110 | MR 0816511 | Zbl 0594.17002
[5] P. J. Hilton, U. Stammbach: A Course in Homological Algebra. Graduate Texts in Mathematics 4, Springer, New York (1997). DOI 10.1007/978-1-4419-8566-8 | MR 1438546 | Zbl 0863.18001
[6] P. Jin: Automorphisms of groups. J. Algebra 312 (2007), 562-569. DOI 10.1016/j.jalgebra.2007.03.009 | MR 2333172 | Zbl 1131.20037
[7] P. Jin, H. Liu: The Wells exact sequence for the automorphism group of a group extension. J. Algebra 324 (2010), 1219-1228. DOI 10.1016/j.jalgebra.2010.04.034 | MR 2671802 | Zbl 1211.20044
[8] Sh. M. Kasymov: Theory of $n$-Lie algebras. Algebra Logic 26 (1987), 155-166; translation from Algebra Logika 26 (1987), 277-297. DOI 10.1007/bf02009328 | MR 0962883 | Zbl 0658.17003
[9] I. B. S. Passi, M. Singh, M. K. Yadav: Automorphisms of abelian group extensions. J. Algebra 324 (2010), 820-830. DOI 10.1016/j.jalgebra.2010.03.029 | MR 2651570 | Zbl 1209.20021
[10] D. J. S. Robinson: Automorphisms of group extensions. Note Mat. 33 (2013), 121-129. DOI 10.1285/i15900932v33n1p121 | MR 3071316 | Zbl 1286.20029
[11] L. Takhtajan: On foundation of the generalized Nambu mechanics. Commun. Math. Phys. 160 (1994), 295-315. DOI 10.1007/bf02103278 | MR 1262199 | Zbl 0808.70015
[12] L. A. Takhtajan: Higher order analog of Chevalley-Eilenberg complex and deformation theory of $n$-gebras. St. Petersbg. Math. J. 6 (1995), 429-438; translation from Algebra Anal. 6 (1994), 262-272. MR 1290830 | Zbl 0833.17021
[13] C. Wells: Automorphisms of group extensions. Trans. Am. Math. Soc. 155 (1971), 189-194. DOI 10.2307/1995472 | MR 0272898 | Zbl 0221.20054
[14] S. Xu: Cohomology, derivations and abelian extensions of 3-Lie algebras. J. Algebra Appl. 18 (2019), Article ID 1950130, 26 pages. DOI 10.1142/S0219498819501305 | MR 3977791

Affiliations:   Youjun Tan, Senrong Xu (corresponding author), Mathematical College, Sichuan University, No. 24 South Section 1, Yihuan Road, Chengdu, 610064, P. R. China, e-mail: ytan@scu.edu.cn, senrxu@163.com


 
PDF available at: